# SDR CA980325050

- Difficulty date: February 24, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 30,643 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 11,376 hours, 12,860 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 1 ENGINE WAS SHUTDOWN IN FLIGHT DUE TO LOSS OF OIL PRESSURE. THE AIRCRAFT DIVERTED AND LANDED. POST FLIGHT INSPECTION FOUND THE NR 1 ENGINE OIL COOLER LEAKING. THE OIL COOLER WAS REPLACED AND CHECKED SERVICEABLE. THE AIRCRAFT RETURNED TO SERVICE.
